# SDR FDEA201103231281

- Difficulty date: March 23, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: FX146N10428
- Condition: Misaligned
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION SPLICE CAP HAS ELONGATED HOLES AT STA 1520 STR 24- 25R.  REMOVED SPLICE PLATE BS 1520, STR 24R TO 25R IAW SRM 51-40-02, FABRICATED SPLICE PLATE ON STAM TRAVLER NR T10/864155, LOCATED & DRILLED SPLICE PLATE IAW SRM 51-10-02,   INSTALLED NEW SPLICE PLATE IAW SRM 51-40-02.  PART MARKED IAW GMM 7-0-100-01.  MAJOR REPAIR.
